Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

missoxford

Veteran Member
  • Posts

    67
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I would hate being a derm. All those old people with nasty boils, etc. And needles freak me out. But I actually considered studying biochemistry and eventually do research on medications for acne sufferers. So I guess that's taking it one step further But, (like acneadvice ), i study economics. lol.
  2. So.... after about 6 months off accutane, I "had to" start on a second course. I'm on the same dose (40mgs a day), and starting month 3 now. Does it make sense that the side-effects are much worse this time round? Last time I was fine if I remembered to take my fish oil capsules. This time I have this terrible, spreading rash, joint pains and head aches that do not disappear even when drinking lots of water and taking fish oil. Oh, and lips are a lot drier. As in bleeding and swollen. Last t
  3. True, guess dry nose could be a problem if you get difficulty breathing through it. Keep moisturized
  4. I had about 3 clear months. Now I'm back on it. But it's all f**&* worth it 3 months with almost no make up, happiest months of my life! Hoping to stay clearer for a bit longer this time, though!
  5. I did it. Not a problem at all (why would it be;)
  6. Hey there! Well, i just spent half a day at the beach, so we'll see how bad the damage is tomorrow morning... lol..(if i'm burned it usually doesn't show till the next day for some reason) Think i'm quite burned, but nothing extreme , i hope.. Used spf 30, would def not use any lower spf than that.. You'll still tan.. No point in getting super-burned, so you have to stay completely out of the sun for the rest of the trip, and then the tan a.k.a purplish burn peels off anyway.. Believe me, i l
  7. I've just started week 9, and seem to have cleared up practically over night from week 8! (not completely, but major difference..) Just wanted to write that, since that's excactly the same time you seemed to clear accutane is a weird drug..
  8. Do you take fish oil supplements? it may sound ridicilous, but it REALLY makes a difference.. I also get a terrible back pain as soon as i don't drink enough water. it's all about staying hydrated good luck
  9. Hi! Nice reading some of your log.. (it's loong ) anyways, i was wondering about your altered night vision side effects, what is it like? just curious.., and so that i know what to look out for.. he he
  10. You're supposed to at least have some blood tests to check that everything's ok.. About once every 1-2 months at least.. I'm on 40 mgs for the whole course, 6-7 months.. (i'm starting month 3 today! ) When i suggested a higher dose, the derm started laughing! I said, yes, i don't have time for this, i wanna kill acne, kill acne now...Well, lol.. he was really happy that i was dealing with the drug that well anyway.. Btw... how are those blisters going? hope they're gone;)
  11. The reason you're supposed to start taking it on the first day of your period is to make sure you're not pregnant.. if you've had a pg test or is absolutely sure that you cannot be pg, then it's no problem if you start the pill today! just remember that it then takes about two weeks for it to fully protect you contraceptive wise.. i understand that two months would be a loooong time to wait for tane
  12. moderate/severe bodyacne, does that mean you're breaking out in cysts there? If so, then that should be enough for accutane. just make sure to show it to your derm of course, lol.. i've been breaking out pretty bad on my shoulders etc, and the derm didn't even mention antibiotics, he basically said accutane is the only way to go..
  13. I've only had one really short period in three months..and no sign of it coming any time soon.. But i don't mind
  14. Hi! I go to Murdoch uni, so i live across the street from uni.. (i'm an international student though, so i'm not really from perth)
  15. OMG MUMMY SKIN! I know how you feel, man.
×